Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Irregular periods, negative pregnancy test, taken Meprate, now vomiting and stomach pain. Am I pregnant?

I got married before 2 months ago , my wife is having irregular periods past from 5 year… before 1month we went to new hospital for other reason but Doctor asked to Pregnancy Test but it was negative … Doctor gave Meprate after a week we went to another our Old Doctor she gave injection for period but until today i dint get any periods… now my wife is saying that she is feeling vomiting and her stomach is paining it seems .. Is she is pregnant now? please kindly reply…
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If there is no withdrawal bleeding after taking meprate and injections then pregnancy must be ruled out. You can get her serum beta HCG levels evaluated to find out the status.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor